Table of Contents
Journal of Operators
Volume 2014 (2014), Article ID 750427, 5 pages
http://dx.doi.org/10.1155/2014/750427
Research Article

A Fixed Point Theorem for Three Pairs of Mappings Satisfying Contractive Condition of Integral Type in Dislocated Metric Space

Department of Mathematics, University of Malakand, Chakdara, Lower Dir District, Khyber Pakhtunkhwa 18800, Pakistan

Received 5 September 2014; Revised 12 December 2014; Accepted 12 December 2014; Published 28 December 2014

Academic Editor: Lingju Kong

Copyright © 2014 Mujeeb Ur Rahman and Muhammad Sarwar. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Mujeeb Ur Rahman and Muhammad Sarwar, “A Fixed Point Theorem for Three Pairs of Mappings Satisfying Contractive Condition of Integral Type in Dislocated Metric Space,” Journal of Operators, vol. 2014, Article ID 750427, 5 pages, 2014. doi:10.1155/2014/750427